# SDR IPXA1567647

- Difficulty date: May 31, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 660 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SCREW STRIKE ON FRAME AT BS 660, STR 15L.  REPAIRED IAW ER 11-03034, SRM 53-00-07-1A1, 51-40-09-0G, AMM 25-55-07, 25-55-00-4.
